MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING DUO; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG ILED 7 CEILING DUO; SURGICAL LIGHT
Model Number 4068210
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received burns during a surgical procedure using the iled 7 surgical light system.Specific details of the alleged burn were not reported.Multiple attempts to obtain additional details of the event, classification of the burn, characteristics of the burn, and medical treatment provided were unsuccessful.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
It was initially reported that a patient sustained a burn during a surgical procedure using the iled 7 surgical light system.Additional details received described the burn as blisters to the left groin lateral to the surgical incision.¿ the area was noted to have been treated with an ¿absorbent dressing to keep the wound moist.¿ no additional intervention was reported.Per the image provided, the injury is noted to measure 6 cm² at 15-46 days post-operative.The image shows two raised open red areas with slight white blotchiness and slight charred edges, with the appearance of partial-thickness second to third-degree burn.Based on the image provided by the customer, the injury appears to be a serious injury and would typically require medical intervention to preclude permanent impairment.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
The causality of the burn is unable to be determined at this time as the investigation is ongoing, additionally, an inspection of the device performed by a baxter representative is pending, therefore the functionality of the device cannot be determined at this time.If any additional relevant details are received the complaint will be addressed accordingly.

Brand Name
ILED 7 CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key17787254
Report Number3007143268-2023-00037
Device Sequence Number15316887
Product Code FSY
UDI-Device Identifier00887761995857
UDI-Public887761995857
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number4068210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown